Asparkam: overdose and poisoning
Asparkam used to treat a wide range of diseases. Like the vast majority of medical preparations, its use is closely linked to the risk of overdose in case of uncontrolled use of the drug can is positive to have a very negative effect and severely affect health – overdose asparkam very dangerous.
The basic components of asparkam are derivatives of magnesium and potassium. These connections are the key to cell function of the main muscles of the body – the heart. That is why prescribe a drug for diseases associated with the heart. The main indication for prescribing is all kinds of disruptions of the cardiac rhythm – the medicine has an active anti-arrhythmic effect.
Another positive effect of taking is the normalization of metabolic processes in the myocardial cells. Appointed asparkam, when there are problems with them. Most often we are talking about myocardial, ischemia, angina, disorders of metabolism and myocardial contractility.
The third use case of the few who is lower content in the body magnesium or potassium. Most often this is the result of a disease or condition in which a person is actively losing large amounts of fluid. As an example, it is possible to note the heat and related dehydration, vomiting and diarrhea. Sometimes it is observed in the active taking diuretics and laxatives. The peculiarities of their actions are such that they lead potassium.
In rare cases, asparkam may also be administered together with cardiac glycosides. Often take in large doses and for prolonged periods. One of their side effects are arrhythmia or slowing of heart rate. Asparkam helps to mitigate these problems.
The dose and method of application
Asparcam is available in two versions: tablet and solution for injection. In the first case the course of treatment lasts for a month or more. In the case of solution injections are made within 5 days.
The dose of the drug and its necessity is determined by the physician. To self-medicate useless, and sometimes dangerous. Especially the risk is greater in case of injection, complications of overdose is much more serious.
Contraindications and overdose
The main contraindication before accepting asparcam is renal and adrenal insufficiency. The kidneys help the body excrete a variety of substances that otherwise would accumulate in the blood. This applies to useful in the right dosage of magnesium and potassium, the main components of the product. If you take asparcam in the above-mentioned diseases the risk of almost instant overdose, hyperkalemia, hypermagnesemia and, as a consequence, heart failure. In some cases, a doctor may still prescribe the drug in tablets under strict control, but in any case not in the form of injections.
Asparcam is contraindicated in the following cases:
- if hypersensitivity to the drug;
- in case of dehydration or dehydration. This condition is accompanied by increased acidity of the blood and accelerated elimination of sodium salts. As a result, the body receives a large proportion of potassium, which again will lead to overdose and hyperkalemia. Poisoning asparkam will be heavier due to the shortage of sodium and acidosis;
- when atrioventrikuliarnaya blockade. Behind this term hides a breach of conduct impulses from the Atria to the ventricles. In this condition, supplementation with potassium is dangerous, as it further slows the rate of arrival of electrical impulses of the heart. As a consequence, serious rhythm disturbance;
- if massive tissue destruction. This symptom includes burns, trauma, and hemolytic anemia. In this state, the body and so allocates huge amounts of potassium, so the drug will cause overdose.
- myasthenia gravis. Also due to problems with the speed of conduction of cardiac impulses.
Asparkam, like most other drugs, cannot be assigned to itself within the framework of self-medication. The main danger here lies in overdose, with the result that instead of a good body will suffer enormous harm. To date not a single case of overdosage with tablets of asparkam, only by injection, but be vigilant this is not necessary.
In drug overdose patients have symptoms of hyperkalemia and gipermagniemii. Signs of overdose if hyperkalemia:
- paresthesia extremities;
- nausea and disturbance of the bowel;
- a metallic taste in the mouth;
- paralysis of individual muscles;
- pain in the abdomen.
An overdose of magnesium is characterized by:
- redness of the face.
After medical research, doctors can change on ECG low voltage of P wave and high – T wave, as well as expansion of the ventricles.
Upon detection of these symptoms the patient should immediately stop taking the drug. Unfortunately, first aid in the home in this case to provide not possibleas soon as possible to go to the hospital.
In a medical facility the patient will receive supportive care, including the introduction of calcium chloride at a dose of 100 mg per minute. In some cases, is assigned to hemodialysis.
Asparcam is one of the drugs side effects that occur only rarely. When the pill can be nausea and vomiting and various digestive disorders. From the nervous system of the trouble can be in the form of hyporeflexia and convulsions, sometimes there is a hypersensitivity in the form of redness, rashes or itching.
In the case of intravenous injection side effects can manifest as hyperkalemia or gipermagniemii. The symptoms in both cases are identical to the signs of drug overdose.